| Catalog Number |
KC-1104L |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
01/24/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The complainant made no indication of any omnilife science device malfunction or deficiency related to the identity, quality, durability, reliability, safety, effectiveness or device performance contributing to the adverse event.Review of the manufacturing documentation and sterilization documentation for the devices in question revealed no deviation from process or non-conformity of product that would have caused or contributed to the adverse event.
Event or Problem Description
The complaint involved a patient who underwent a knee revision surgery on (b)(6) 2017.The original surgery is dated (b)(6) 2015.The revision surgery occurred because of infection.During the revision, the original size 4 x 10mm insert, size 4 femoral component and 32mm patella were revised.The insert was revised to a size 2 x 14mm insert, the femoral component was revised to a 2+ left, and the 32mm patella was revised to a 29mm patella.In addition, two modular stems, two femoral distal augments and augment bolts, a modular baseplate, a tibial augment and augment bolt, and a tibial peg were implanted.